# SDR UPS07650469

- Difficulty date: August 20, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP APU AUTO SHUTDOWN M356966.  APU RUN C/OUT IAW AMM 49-11-00.  APU AUTO SHUTDOWN OCCURRED WITH -LOP- ON BITE.  FIM TASK 49-11-00 FIG 109 C/W.  FOUND APU OIL LEVEL OVER SERVICED.  OIL DRAINED TO CORRECT LEVEL AND APU OPS NOW SATIS.  DMI M356966 CLEARED AND PLACARD REMOVED.
